Cite
Two-dimensional contiguous relations for the linearization coefficients of classical orthogonal polynomials.
MLA
Cohl, Howard S., and Lisa Ritter. “Two-Dimensional Contiguous Relations for the Linearization Coefficients of Classical Orthogonal Polynomials.” Integral Transforms & Special Functions, vol. 34, no. 9, Sept. 2023, pp. 635–58. EBSCOhost, https://doi.org/10.1080/10652469.2023.2180502.
APA
Cohl, H. S., & Ritter, L. (2023). Two-dimensional contiguous relations for the linearization coefficients of classical orthogonal polynomials. Integral Transforms & Special Functions, 34(9), 635–658. https://doi.org/10.1080/10652469.2023.2180502
Chicago
Cohl, Howard S., and Lisa Ritter. 2023. “Two-Dimensional Contiguous Relations for the Linearization Coefficients of Classical Orthogonal Polynomials.” Integral Transforms & Special Functions 34 (9): 635–58. doi:10.1080/10652469.2023.2180502.